# SDR ASAA0570072

- Difficulty date: September 23, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N647AS
- Make and model: Boeing 737790
- Aircraft serial: 33012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A85123
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE: DURING C-CHECK FOUND E AND E BAY DOOR CUTOUT LT SIDE DOOR LOCK WEB AT FITTING HAS A PUNCTURE.  REPAIRED IAW SRM.  (K)
